ID 106
Author
Ishihara, Toru Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
We study harmonic maps of nonorientable surfaces into complex Grassmannians. J. C. Wood coded a factorable harmonic maps of a Riemann surfaces into a complex Grassmannian by a sequence of holomorphic maps of the surface into Grassmannians. We investigate codes of harmonic maps of nonorientable surfaces. Especially the degrees of codes are studies.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
28
Start Page
29
End Page
37
Sort Key
29
Published Date
1995-02-20
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology